# SDR SWAA2022020163740

- Difficulty date: September 14, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 55,212 hours, 25,579 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Tie Down
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; BS 727E; RBL 13; CARGO TIE DOWN TRACK CRACKED. / ACB BS 727E; RBL 13 CARGO TIE DOWN TRACK WILL BE REPAIRED ON CUSTOMER CARD T704437 LEAD 45 19SEP17
